# SDR ASAA2021051634826

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,710 hours, 15,079 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 16137H1674
- Condition: Faulted
- Location: Cockpit Rt
- Part time: 9,721 hours, 2,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT R FWD OVERHEAT LIGHT ILLUMINATED SHUT WINDOW HEAT OFF FOR 5 MINUTES WITH BOTH WINDSHIELD VENTS ON WINDOW HEAT BACK ON OVERHEAT LIGHT ILLUMINATED AGAIN.  GROUNDED - YES. CYCLED A/C PWER TO OFF. NO HELP. SWITCHED TO ALT SENSOR WHCU STILL FAULTS SENSOR WITH NO RESET. SWAPPED WHCU PER B737-800 AMM 30-41-11 WHCU STILL FAULTS SENSOR T/S PER B737-800 FIM 30-41 TASK 812 R1 WINDOW SENSOR FAULTING REF AMM 30-41-21 RIGHT FRONT WINDOW PRIMARY AND SPARE SENSOR OPEN. REMOVED & REPLACED FO'S #1 WINDSHIELD. LEAK CK OF WINDOW COMPLETED AMM 56-11-11-400-801 ALL OPS CKS GOOD.
